Dimensional reduction of field problems in a differential-forms framework

S. Kurz, B. Auchmann, B. Flemisch

Research output: Contribution to journalArticleScientificpeer-review

8 Citations (Scopus)
Translated title of the contributionDimensional reduction of field problems in a differential-forms framework
Original languageEnglish
Pages (from-to)907-921
JournalCOMPEL: The International Journal for Computation and Mathematics in Electrical and Electronic Engineering
Volume28
Issue number4
DOIs
Publication statusPublished - 2009
Externally publishedYes
Publication typeA1 Journal article-refereed

Publication forum classification

  • Publication forum level 1

Cite this